About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 783731, 8 pages
Research Article

Almost Sequence Spaces Derived by the Domain of the Matrix

Department of Mathematics-Computer Science, Faculty of Sciences, Necmettin Erbakan University, Meram Yerleşkesi, Meram, 42090 Konya, Turkey

Received 9 May 2013; Revised 26 August 2013; Accepted 26 September 2013

Academic Editor: Feyzi Başar

Copyright © 2013 Ali Karaisa and Ümıt Karabıyık. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali Karaisa and Ümıt Karabıyık, “Almost Sequence Spaces Derived by the Domain of the Matrix ,” Abstract and Applied Analysis, vol. 2013, Article ID 783731, 8 pages, 2013. doi:10.1155/2013/783731